2018
Том 70
№ 4

All Issues

On the oscillation and asymptotic behavior of the solutions of a certain system of differential-functional equations of neutral type

Marusiak P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 44 (1992), no. 8, pp 945-949.

Citation Example: Marusiak P. On the oscillation and asymptotic behavior of the solutions of a certain system of differential-functional equations of neutral type // Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1044–1049.

Full text